MathSciNet Relay Station
MathSciNet bibliographic data
MR1035837 (91g:35080) 35J10 (35P05 35P25 81U05)
Journé, J.-L.; Soffer, A.; Sogge, C. D. $L\sp p\to L\sp {p'}$ estimates for time-dependent Schrödinger operators. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 519–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement